# SDR HEEA109624

- Difficulty date: June 12, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N776P
- Make and model: Skrsky S76A
- Aircraft serial: 760275
- Aircraft time: 13,713 hours
- Engine: Allsn 250C30S
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Indicator
- Condition: Fluctuates
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT; NR 1 FUEL FLOW INDICATOR FLUCTUATED BETWEEN 320 LB. PER HOUR TO 140 LB. PER HOUR.  PERFORMED EMERGENCY PROCEDURES FOR ABNORMAL FUEL FLOW - WITHOUT SECONDARY INDICATIONS.  DEVIATED TO FOURCHON.  SWAPPED FLOW METER CONNECTORS, COULD  NOT DUPLICATE PROBLEM.
